# SDR A6WA200230001

- Difficulty date: January 1, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325310
- Part serial: 2439
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELECTRICAL BURNING SMELL AT SEAT 3D AND F.  TURNED OFF CABIN SIDEWALL LIGHTS, SMELL DISSIPATED.  MAINTENANCE REMOVED AND REPLACED BALLAST, OPS CHECK GOOD.  (M)
